# SDR AALA202410312312

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 68,259 hours, 36,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6070
- Condition: Inoperative
- Location: Zone 200
- Part time: 3,105 hours, 1,861 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH EPSU FAILED EMERGENCY LIGHTS OPS CK. MAINTENANCE REPLACED EPSU IAW AMM 33-31-58.
